# SDR 2006FA0000356

- Difficulty date: March 13, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N326PG
- Make and model: Beech B200
- Aircraft serial: BB1709
- System (JASC): 7100 · Powerplant System
- Part: Duct
- Part number: 10191000495
- Condition: Cracked
- Location: Lt Engine
- Component: Cowling
- Component part number: 1019101891
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER AFT COWLING, LWR DUCT FOUND CRACKED ABOUT 80 PERCENT ITS ENTIRE WIDTH ALONG FIRST RIVET ROW.  REMOVED CRACKED DUCT AND FOUND NOT TO BE ROLLED ENOUGH.  THIS PUT STRESS ON RIVET ROW.  NEW SPARE PART ORDER FROM MFG WAS ROLLED CORRECTLY AND FIT WITHOUT STRESS.  (K)
